# SDR R61A201901200100

- Difficulty date: January 8, 2019
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 28,391 hours, 22,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17019899001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

195ML PANEL CORRODED ON BACKSIDE AROUND FASTENER HOLES.  FABRICATED NEW PANEL 195ML PER ENGINEERING DRAWING 170-19899-001 AND SRM 51-40-02
